# SDR SWI202408260751

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR CORROSION FS629.00 STGR26L MOUNT PLATE AT NUT PLATES AS MARKED     (C-CHECK RO 8/24/2024)    DAMAGE TO FLOOR MOUNT PLATE AT STR 26L FS 629.0 BLENDED/REMOVED REF CRJ 900 SRM  51-21-06-001-001-A01. OUT OF LIMITS DUE TO NO DAMAGE ALLOWED REF CRJ-900 SRM 53-32-58-101-001-A01. REMOVED AND  INSTALLED NEW FWD CARGO BRACKET AT FS 629.00 ON STGR26L REF CRJ-900 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01 AND DWG. SH690-33600 REV. AH. COMPLIED WITH 51-900-1002-SKY
